Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 30, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 3:26 PM CDT for 4 counties in Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2017, 3:26 PM CDT (20:26 UTC)
- Expired
- May 17, 2017, 4:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forest County, WI, Langlade County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 130 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323
WUUS53 KGRB 172026
SVRGRB
WIC041-067-085-125-172115-
/O.NEW.KGRB.SV.W.0030.170517T2026Z-170517T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
326 PM CDT WED MAY 17 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Western Forest County in northeastern Wisconsin...
Southeastern Vilas County in north central Wisconsin...
Eastern Oneida County in north central Wisconsin...
North central Langlade County in north central Wisconsin...
* Until 415 PM CDT.
* At 326 PM CDT, severe thunderstorms were located along a line
extending from near Eagle River to 11 miles northwest of Crandon to
near Pearson, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Crandon, Eagle River, Phelps, Popple River, Three Lakes, Sugar
Camp, Conover, Nashville, Argonne and Hiles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4529 8910 4559 8915
4587 8945 4616 8921
TIME...MOT...LOC 2026Z 215DEG 45KT 4588 8934 4565 8909 4539 8910
HAIL...<.75IN
WIND...60MPH
$$
EB4 follow-up statements
260
WWUS53 KGRB 172037
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
337 PM CDT WED MAY 17 2017
WIC067-172045-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Langlade WI-
337 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LANGLADE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4546 8903 4547 8911
4574 8911 4594 8939 4616 8921
TIME...MOT...LOC 2035Z 270DEG 45KT 4596 8926 4573 8901 4547 8902
$$
WIC041-085-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-Oneida WI-
337 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST...SOUTHEASTERN VILAS AND EASTERN ONEIDA
COUNTIES...
At 335 PM CDT, severe thunderstorms were located along a line
extending from near Eagle River to 12 miles northwest of Crandon to 7
miles north of Pearson, moving east at 50 mph.
HAZARD...60 mph wind gusts. The Rhinelander ASOS measured a wind
gust of 59 mph at 309 pm CDT.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crandon, Eagle River, Phelps, Popple River, Three Lakes, Conover,
Nashville, Argonne, Hiles and Monico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4546 8903 4547 8911
4574 8911 4594 8939 4616 8921
TIME...MOT...LOC 2035Z 270DEG 45KT 4596 8926 4573 8901 4547 8902
HAIL...<.75IN
WIND...60MPH
$$
EB688
WWUS53 KGRB 172042
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
342 PM CDT WED MAY 17 2017
WIC085-172052-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Oneida WI-
342 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ONEIDA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4554 8901 4564 8898
4581 8902 4583 8905 4589 8905 4589 8914
4600 8928 4616 8921
TIME...MOT...LOC 2042Z 215DEG 45KT 4602 8920 4579 8895 4553 8896
$$
WIC041-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
342 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST AND SOUTHEASTERN VILAS COUNTIES...
At 342 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Phelps to 12 miles west of Popple
River to near Crandon, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crandon, Phelps, Popple River, Conover, Argonne, Hiles, Alvin,
Franklin Lake Campground, Anvil Lake Campground and Lac Vieux Desert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4554 8901 4564 8898
4581 8902 4583 8905 4589 8905 4589 8914
4600 8928 4616 8921
TIME...MOT...LOC 2042Z 215DEG 45KT 4602 8920 4579 8895 4553 8896
HAIL...<.75IN
WIND...60MPH
$$
EB374
WWUS53 KGRB 172052
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
352 PM CDT WED MAY 17 2017
WIC041-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
352 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST AND EAST CENTRAL VILAS COUNTIES...
At 352 PM CDT, severe thunderstorms were located along a line
extending from near Phelps to 10 miles northwest of Popple River to
near Crandon, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Phelps, Popple River, Argonne, Alvin, Lac Vieux Desert, Newald,
Windsor Dam Campground, Stevens Lake Campground and Nelma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4559 8896 4580 8891
4591 8895 4596 8904 4605 8923 4616 8921
TIME...MOT...LOC 2052Z 215DEG 45KT 4611 8911 4588 8886 4562 8887
HAIL...<.75IN
WIND...60MPH
$$
EB300
WWUS53 KGRB 172111
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
411 PM CDT WED MAY 17 2017
WIC041-125-172121-
/O.EXP.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
411 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FOREST AND EAST
CENTRAL VILAS COUNTIES WILL EXPIRE AT 415 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
4601 8868 4569 8868 4559 8896 4580 8891
4591 8895 4596 8904 4605 8923 4616 8921
TIME...MOT...LOC 2111Z 215DEG 45KT 4630 8892 4607 8867 4581 8868
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:42 PM CDT, 44 minutes earlier.
Area forecast discussion, May 17, 2:42 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 242 PM CDT Wed May 17 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 242 PM CDT Wed May 17 2017 A low pressure system, clearly seen spinning across the Missouri Valley, will continue moving northeast towards northern Wisconsin this afternoon and is forecast to be over the forecast area late tonight and early Thursday morning. As this system tracks towards the area instability will increase precipitously this afternoon and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An 18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is expected to rise as surface temperatures rise to around 80 this afternoon. In addition to the instability 0-6 km bulk shear values are expected to increase to around 50 knots. This setup points to an increased severe weather potential for northeast Wisconsin, as noted by the Slight Risk from the SPC convective outlook. The main severe weather threat appears to be winds, as noted by the strong 50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB, and 70 knots noted just above 20k ft agl. In addition to damaging winds, large hail is possible with a fat CAPE profile in the hail growth zone as well as tornadoes given the low level shear noted in the low levels of the RAOB sounding. Models are indicating a very long night in store for the forecast area as several rounds of strong to severe storms track through the forecast area through the overnight hours. Preliminary thoughts are there could be 3 rounds, however there could be more or less based on how the low progresses towards the area tonight and how long the instability can remain in place after sunset. In addition to severe weather, flooding will be a concern across north-central Wisconsin where several rounds of showers and thunderstorms have already passed through yesterday night. However the fast winds noted in the sounding will lead to fast moving storms during this period, keeping the chances for training over any given area rather low. Therefore will hold off on any flood watches for this area at this time. The storms will exit the area late tonight and Thursday morning as the low moves through the area and a cold front brings a cooler, more stable airmass to the region. Temperatures Thursday afternoon are expected to fall behind the cold front despite being the middle of May, a rare event for this time of year. .LONG TERM...Thursday Night Through Wednesday Issued at 242 PM CDT Wed May 17 2017 Very cool conditions expected at the beginning of the period, then temperatures will modify early next week but will remain below normal for the latter half of May. Winds will gradually diminish later Thursday with a frost or freeze expected north and west of the Fox Valley. Conditions across the Fox Valley and lakeshore a little more tricky as winds stay up even late at night. This will more than likely limit the frost potential and keep temperatures from 35 to 39 degrees. Highs on Friday will be very cool with readings only reaching the middle to upper 50s. For Friday night, clouds will be on the increase with chances of rain after midnight. Rain is expected on Saturday into Saturday night as the next system moves across the region. The next chance of rain will be next Tuesday and Wednesday. Below normal temperatures are expected for much of the period. && .AVIATION...for 18Z TAF Issuance Issued at 1223 PM CDT Wed May 17 2017 Several rounds of showers and thunderstorms will impact the TAF sites during the TAF period. The best chance for thunderstorms will be this afternoon and early this evening, with lower chances later tonight into Thursday morning. CIGS have settled between low VFR and MVFR this afternoon, with bases basically between 2500 and 3500 ft. Conditions will drop with showers and thunderstorms to a solid MVFR/IFR deck, with lower conditions possible with heavier rain activity. A cold front will move through Thursday morning, bringing additional showers and low clouds. Conditions are not expected to improve appreciably until Thursday afternoon when the main low tracks east. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Eckberg AVIATION.......Kurimski
Hazardous weather outlook, May 17, 2:08 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 208 PM CDT Wed May 17 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 208 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This afternoon and Tonight There is a slight risk of severe thunderstorms across nearly all of the forecast area. Large hail, damaging winds, and a few tornadoes are possible. The afternoon and early evening hours have the greatest potential for severe storms. The thunderstorms will also produce heavy rain, especially across far northern Wisconsin where local flooding is possible. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A frost or freeze is likely north and west of the Fox Valley Thursday night. Patchy frost is also possible across the Fox Valley as well, but will depend if winds diminish late Thursday night. Thunderstorms are possible Saturday night but it is too early to determine the severe weather threat at this time. There is also the potential for heavy rain Saturday and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this afternoon and tonight. LMZ521-522-541>543-181915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 208 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This afternoon and Tonight Increasing south winds and building waves will lead to hazardous conditions in the Lake Michigan waters. There is a also a chance of severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday An abrupt wind shift from south to north will take place Thursday during the morning or midday hours. Winds could gust to gale force for a few hours from the north after the wind shift. There is a chance for thunderstorms Saturday night. Winds and waves hazardous to small craft are possible on Thursday. Kurimski/Eckberg
In the hours before
Special weather statement, May 17, 2:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
244 PM CDT WED MAY 17 2017
WIZ019-020-030-031-035-036-172045-
Shawano WI-Langlade WI-Marathon WI-Wood WI-Portage WI-Menominee WI-
244 PM CDT WED MAY 17 2017
...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...
At 241 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stevens Point, moving northeast at 55 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Other strong thunderstorms located over southern Wisconsin will move
into central Wisconsin later this afternoon. If you have any outdoor
plans this afternoon across central Wisconsin, be prepared to seek
shelter until the storms have departed.
Locations impacted include...
Stevens Point, Weston, Mosinee, Randolph, Whiting, Bevent,
Wittenberg, Neopit, Plover and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4511 8907 4511 8850 4468 8910 4468 8923
4459 8922 4431 8961 4463 8999
TIME...MOT...LOC 1941Z 222DEG 48KT 4456 8967
AKLocal storm report, May 17, 2:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST MERRILL 45.18N 89.68W
05/17/2017 M43 MPH LINCOLN WI AWOS
&&Local storm report, May 17, 2:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND GST WAUSAU 44.96N 89.63W
05/17/2017 M35 MPH MARATHON WI ASOS
DOWNTOWN AIRPORT.
&&Local storm report, May 17, 3:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND GST TOMAHAWK 45.46N 89.73W
05/17/2017 M40 MPH LINCOLN WI AWOS
&&
SACSpecial weather statement, May 17, 3:17 PM CDT, 9 minutes before
Special Weather Statement National Weather Service Green Bay WI 317 PM CDT WED MAY 17 2017 WIZ035-036-172115- Wood WI-Portage WI- 317 PM CDT WED MAY 17 2017 ...STRONG THUNDERSTORM HEADED INTO SOUTHEASTERN WOOD AND PORTAGE COUNTIES... At 315 PM CDT, Doppler radar was tracking a strong thunderstorm near New Rome, or 12 miles northwest of Friendship, moving northeast at 50 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Additional strong to severe thunderstorms will be possible late this afternoon into the evening hours across central Wisconsin. Locations impacted include... Stevens Point, Wisconsin Rapids, Whiting, Lake Wazeecha, Plover, Stockton, Nekoosa, Port Edwards, Biron and Jordan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch is now in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4468 8978 4468 8923 4425 8961 4425 9003 TIME...MOT...LOC 2015Z 217DEG 42KT 4414 8993 AK
Local storm report, May 17, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST RHINELANDER 45.63N 89.41W
05/17/2017 M59 MPH ONEIDA WI ASOS
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 51 min |
| May 16, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 75 min |
| May 16, 7:43 PM CDT | Tornado Warning | GRB | Lincoln | 47 min |
| May 16, 8:22 PM CDT | Tornado Warning | GRB | Langlade, Lincoln | 38 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 44 min |
| May 16, 8:38 PM CDT | Special Weather Statement | GRB | Marathon | 52 min |
| May 16, 8:47 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 58 min |
| May 16, 9:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 47 min |
| May 16, 11:48 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca | 42 min |
| May 17, 12:06 AM CDT | Special Weather Statement | GRB | Menominee, Shawano, Waupaca | 39 min |
| May 17, 12:31 AM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| May 17, 2:01 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 89 min |
| May 17, 3:02 AM CDT | Special Weather Statement | GRB | Waupaca | 28 min |
| May 17, 1:20 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 55 min |
| May 17, 1:46 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 44 min |
| May 17, 2:05 PM CDT | Special Weather Statement | GRB | Wood | 40 min |
| May 17, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 40 min |
| May 17, 2:44 PM CDT | Special Weather Statement | GRB | Menominee, Portage | 61 min |
| May 17, 3:17 PM CDT | Special Weather Statement | GRB | Portage | 58 min |
| May 17, 3:43 PM CDT | Special Weather Statement | GRB | Menominee | 62 min |
| May 17, 3:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 41 min |
| May 17, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 18 min |
| May 17, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 20 min |
| May 17, 4:50 PM CDT | Special Weather Statement | GRB | Marinette | 40 min |
| May 17, 5:10 PM CDT | Special Weather Statement | GRB | Marinette | 50 min |
| May 17, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 55 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 67 min |
| May 17, 6:57 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.